Open Access
Translator Disclaimer
August 2000 Invariant normal models with recursive graphical Markov structure
Jesper Madsen
Ann. Statist. 28(4): 1150-1178 (August 2000). DOI: 10.1214/aos/1015956711

Abstract

An extension of the class of GS-LCI normal models introduced by Andersson and Madsen is defined and studied. The models are defined in terms of symmetry restrictions given by a finite group and conditional independence restrictions given by an acyclic directed graph. Maximum likelihood estimation of the parameters in the models is discussed.

Citation

Download Citation

Jesper Madsen. "Invariant normal models with recursive graphical Markov structure." Ann. Statist. 28 (4) 1150 - 1178, August 2000. https://doi.org/10.1214/aos/1015956711

Information

Published: August 2000
First available in Project Euclid: 12 March 2002

zbMATH: 1105.62346
MathSciNet: MR1810923
Digital Object Identifier: 10.1214/aos/1015956711

Subjects:
Primary: 62H12 , 62H15
Secondary: 62A05 , 62H10 , 62H20

Keywords: acyclic directed graph , Conditional independence , graphical Markov structure , Group symmetry , Invariance , maximum likelihood estimator , multivariate normal distribution , orthogonal group representation

Rights: Copyright © 2000 Institute of Mathematical Statistics

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.28 • No. 4 • August 2000
Back to Top